MathSciNet Relay Station
MathSciNet bibliographic data
MR999736 11R42
Yamagishi, Masakazu On a conjecture of Gross on special values of $L$-functions. Math. Z. 201 (1989), no. 3, 391–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement